Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Recently I started on the nuva ring birth control. I

Recently I started on the nuva ring birth control. I started it a week after I had my period the first month went very smoothly. After my 3 weeks were up I took it out had light bleeding for about 3-4 days then I started to have this really liquidity discharge as if I was still on my period but not dark red more of a Tan red. I still was told to insert my nuva ring but a week after me inserting it I started to have very terrible cramps and very very heavy bleeding with clots it seems. I have been having this very heavy bleeding now for 5 days
Tue, 15 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have recently started birth control for the first time. i m using the nuva ring, i took it out monday and yesterday night i saw some spotting so i put a tampon in and went to change it this morning and nothing was on it. so i thought i was just crazy but today i went to the restroom and noticed some more spotting . i m not sure if this is normal?

doctor1 MD

Hi, I have recently changed from the depo shot to nuva ring. i was wondering if this is as an effective method of birth control as depo and i read in the pamphlet that it makes you gain weight. is this true? and if so is there a method of birth control with a lesser chance of weight gain?

doctor1 MD

I just recently got on birth control ( The shot ) I have been peeing a lot , and starting yesterday when I use the bathroom I have a strong weird smell when I pee. Is there anything I could do to stop the smell ? I also use Summer s Eve body wash and deodorant spray.

Loading Online Doctors....